# SDR P5CA0200688

- Difficulty date: June 29, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,978 hours, 16,966 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B149624
- Part serial: NONE
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 15" LONG FOUND RH WING UPPER SKIN LE FIXED PANEL AT WS 834 TO WS 862. PANEL SHOWS 15 X 30 IN. SQ AREA DELAMINATED. LEADING EDGE FIXED PANEL AT WS 834 TO WS 862 REMOVED & NEW PANEL INSTALLED IAW SRM 51-10-01, PG 8, SECT 6, PARA A-B-C. ALSO SRM 51-30-02.
